Flash Flood, Pulaski
- When
- June 29, 1:00 PM CST to 2:30 PM CST
- Where
- Pulaski County, Little Rock
- Reported by
- GENERAL PUBLIC
- Coordinates
- 34.770, -92.312 (the zone’s center; the record gives no point)
Heavy rainfall caused flash flooding to occur over parts of Pulaski County. Several roads and city streets were covered by high water and impassible for a short period of time.
Every event with a place to put it; 2 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS LZK wrote it up.
Heavy rainfall caused flash flooding to occur over parts of Pulaski County. Several roads and city streets were covered by high water and impassible for a short period of time.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Jun 29, 10:25 AM CST, 2 hours 35 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 1125 AM CDT TUE JUN 29 2004 .DISCUSSION... CURRENT FCST ON TRACK FOR THIS AFTN. DID TWEAK HOURLY TEMP AND PRECIP GRIDS TO BETTER REFLECT CURRENT CONDITIONS. STATIONARY BNDRY STILL SITUATED OVER CNTRL AR THIS MRNG AND WILL CONT TO BE THE FOCUS OF ADDITIONAL CONVECTION INTO THIS EVENING. LOCALLY HEAVY RAINS WILL STILL BE THE MAIN CONCERN FOR CNTRL AND SRN AR AS WINDS ALOFT RMN WEAK. UPDATED GRIDS AND ZONES ALREADY OUT. && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && 44
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT TUE JUN 29 2004 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-301000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CDT TUE JUN 29 2004 THIS HAZARDOUS WEATHER OUTLOOK COVERS A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED TODAY AND TONIGHT. A FRONT WILL LINGER ACROSS CENTRAL ARKANSAS TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS WILL DEVELOP ALONG THE BOUNDARY AS IT MOVES SLOWLY BACK AND FORTH. WHILE A FEW STORMS MAY BECOME STRONG BRIEFLY...SEVERE THUNDERSTORMS ARE NOT EXPECTED. DUE TO COPIOUS AMOUNTS OF MOISTURE IN THE ATMOSPHERE...AND LIGHT WINDS AT THE LOWER AND MID LEVELS...THE STORMS WILL BE SLOW-MOVING... AND THEY MAY PRODUCE BRIEF...HEAVY RAINFALL. THE HEAVY RAINS MAY CAUSE PONDING OF WATER ON STREETS AND LOW LYING AREAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. THERE WILL BE A CONTINUED CHANCE OF SHOWERS AND THUNDERSTORMS WEDNESDAY THROUGH MONDAY...AS SEVERAL MORE UPPER LOWS WILL AFFECT ARKANSAS. WHILE THUNDERSTORMS WILL BE POSSIBLE...SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 32
The Little Rock radar (KLZK), 9 km away, was scanning. The volume nearest the first event began at 18:58 UTC.
2 flash flood. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2004Every state in 2004This day in weather historyWarnings in Arkansas, June 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5407608, 5407609.